# SDR DL75E091561

- Difficulty date: September 28, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 42,978 hours, 14,049 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Condition: Failed
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTO SPEED BRAKE FAIL ON TAXI OUT.  NO HISTORY FWD TO MCO AND PLAC PER MEL 27-62-01B.  BITE TEST - SCM FAIL.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
